EconPapers    
Economics at your fingertips  
 

Testing the Implications of Long-Run Neutrality for Monetary Business Cycle Models

James Nason and Timothy Cogley ()

Journal of Applied Econometrics, 1994, vol. 9, issue S, S37-70

Abstract: This paper compares sample fluctuations of the US business cycle with those predicted by a class of equilibrium monetary business cycle models. The predictions of the models are generated using the long-run neutrality restrictions implicit in the models. By imposing these restrictions on sample data, tests of the ability of the models to replicate the dynamics of the US business cycle are constructed. Although the predictions of the models for real side variables are rejected, there is evidence that the nominal side predictions of the models are not rejected. Copyright 1994 by John Wiley & Sons, Ltd.

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (48)

Downloads: (external link)
http://links.jstor.org/sici?sici=0883-7252%2819941 ... 0.CO%3B2-G&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:9:y:1994:i:s:p:s37-70

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2025-03-19
Handle: RePEc:jae:japmet:v:9:y:1994:i:s:p:s37-70